# SDR DLM88992650

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Odor
- Location: Cabin Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL 600 AGL, F/A REPORT SMOKE IN CABIN.  PERFORMED POM AND SMOKE CLEARED.  SMOKE SMELLED LIKE BLEED AIR.  SMOKE CLEARED AFTER A/C PACKS TURNED OFF.  BOTH PACK OIL LEVEL CHECK OK.  COALESCER BAGS, NO CONTAMINATION AND CLEAN.  ENG BLEED DUCT CHECKED, NO CONTAMINATION.  BOTH PACKS OPS WITH APU, NO FAULTS.  DUCT BURN-OUT PROCEDURE C/W PACK OPERATING WITH ENG RUNNING NORMAL.
